Search and kompare over thousands products reviews

The Best Baby & Children Allergy Medicine

Looking for the best Baby & Children Allergy Medicine?

Discover now our comparison of the best Baby & Children Allergy Medicine. It is never easy to choose from the wide range of offers. On the market, you will find an incalculable number of models, all at different prices. And as you will discover, the best Baby & Children Allergy Medicine are not always the ones at the highest prices! Many criteria are used, and they make the richness and relevance of this comparison.
To help you make the best choice among the hundreds of products available, we have decided to offer you a comparison of the Baby & Children Allergy Medicine in order to find the best quality/price ratio. In this ranking, you will find products listed according to their price, but also their characteristics and the opinions of other customers. Also discover our comparisons by categories. You won’t have to choose your products at random anymore.

SaleNo. 1
Dr. Talbot's Infant Daily Allergy Relief Liquid Medicine, Naturally Inspired for Babies, Includes Syringe, Grape Juice Flavor, Purple, 4 Fl Oz
  • Dr. Talbot’s Infant Daily Allergy Relief provides temporary relief for symptoms associated with hay fever. We use safe ingredients and real fruit juices with your child’s comfort and health in mind.
  • A combination of homeopathic actives and Cell Salts, Dr. Talbot’s Infant Daily Allergy Relief will have your child feeling better in no time. Your child will love the fruity flavor and you’ll love the quick relief our formula gives your little one!
  • Active ingredients like Golden Thryallis and Allium Cepa soothe hay fever symptoms like sneezing, runny nose and watery eyes. Cell Salts also provide relief for sneezing and itchy eyes.
  • Created without unnecessary or harmful fillers, Dr. Talbot’s Infant Daily Allergy Relief does not contain alcohol, dyes or parabens. Rest easy knowing that our products use only the best that mother nature has to offer.
  • Manufactured here in the U.S.A. at an FDA GMP registered facility with HPUS compliant methods. Feel confident knowing that your child is receiving the highest quality relief available.
  • Easy dose syringe takes the guess work and worry out of giving your child the correct amount of medicine! Handy syringe to bottle adapter included.
SaleNo. 2
Genexa Kids’ Clean Allergy Antihistamine Medicine, Dye Free, 0% Artificial Additives, Multi Symptom Children's Allergy Relief, Delicious Organic Agave Flavor, Non-GMO & Gluten-Free, 4 fl oz
  • [Multi-Symptom Relief for Kids' Allergy]: Genexa Kids' Liquid Allergy provides effective relief of common allergy symptoms including runny nose, sneezing, itching of the nose, itching of the throat, and itchy, watery eyes.
  • [Easy to Take Liquid Allergy Medicine]: This kid-friendly, easy-to-administer multi-symptom allergy medicine makes giving your child the recommended dosage hassle-free and convenient.
  • [Delicious Agave Taste]: Genexa liquid allergy medicine for children 6 years or older, features a delicious organic agave flavor that kids will enjoy.
  • [Ingredients Kids Want]: Our agave flavored kids liquid, multi-symptom allergy medicine relief has no artificial sweeteners, artificial preservatives, dyes, parabens, or common allergens. It is certified vegan, gluten-free, and non-GMO.
  • [Clean Medicine]: Genexa Kids' Liquid Allergy Medicine is made with the same active ingredient, Diphenhydramine HCI, as other kid's allergy medicines, but is free from artificial preservatives, artificial dyes, and common allergens. This ensures an effective relief with clean inactive ingredients for your child's allergy symptoms.
SaleNo. 3
Children's Zyrtec 24 Hour Allergy Relief Syrup, 5 mg Cetirizine HCl Antihistamine, Kids Allergy Medicine for Indoor & Outdoor Allergy Relief, Dye-Free & Sugar-Free, Bubble Gum, 4 fl. oz
  • 4-fluid ounces of Children's Zyrtec Allergy Syrup with cetirizine provides powerful, all-day relief of your kid's indoor, outdoor, & seasonal allergy symptoms including runny nose, sneezing, itchy, watery eyes & itchy nose & throat
  • Zyrtec children's allergy liquid medicine contains 5 milligrams of the antihistamine cetirizine hydrochloride in each 5 mL & provides 24 hours of kids' allergy relief from symptoms of hay fever & other upper respiratory allergies
  • From Zyrtec, the #1 pediatrician-recommended brand for children's allergies among OTC oral antihistamines, this children's allergy medicine is available in a kid friendly bubble gum flavor & is both dye-free & sugar-free
  • Kids' allergy medicine includes dosing cup & is suitable for children ages two years & up, for consistently powerful all-day relief of your child's allergies. Only use the enclosed dosing cup, & dosages my vary depending on age
  • Children's cetirizine liquid treats indoor allergies caused by dust, mold, & pet dander, as well as outdoor allergies caused by tree pollen, weeds, & grasses & contains no ingredient made from a gluten-containing grain (wheat, barley, or rye)
SaleNo. 4
Genexa Kids Allergy Care | Drug Free, Non-Drowsy Allergy Relief & Decongestant for Children | Acai Berry Flavor | Organic & Non-GMO | Homeopathic Remedy Made Clean | 60 Chewable Tablets For Ages 3-11​
1,626 Consomer Reviews
Genexa Kids Allergy Care | Drug Free, Non-Drowsy Allergy Relief & Decongestant for Children | Acai Berry Flavor | Organic & Non-GMO | Homeopathic Remedy Made Clean | 60 Chewable Tablets For Ages 3-11​
  • [Muti-Symptom Relief for Kids' Allergy & Congestion]: Genexa Kids' Allergy Care provides temporary relief for sneezing, runny nose, itchy/watery eyes, itchy nose/throat, and nasal congestion associated with the common allergy.
  • [Easy to Chew Tablets]: With a kid-friendly, easy-to-administer, non-drowsy, tablet form, giving your child the recommended dosage is hassle-free and convenient.
  • [Delicious Acai Berry Taste]: Genexa Kids' Allergy Care, allergy medicine relief for children, features a delicious organic acai berry flavor that children will enjoy.
  • [Ingredients Kids Want]: Our acai berry-flavored children's chewable tablet, multi-symptom allergy medicine relief has no artificial sweeteners, artificial preservatives, dyes, parabens, or common allergens. It is certified organic, gluten-free, and non-GMO. Feel good about the ingredients you give to your kids.
  • [Clean Remedies]: Genexa Kids' Allergy Care remedy is free from artificial preservatives, artificial dyes, and common allergens, ensuring a clean and wholesome relief for your child's allergy and congestion symptoms.
SaleNo. 5
Benadryl Children's Dye-Free Allergy Relief Liquid + 12.5 mg Diphenhydramine HCl, Antihistamine Allergy Medicine for Kids Helps Relieve Runny Nose & Sneezing, Bubble Gum Flavor, 8 fl. oz
  • ALLERGY RELIEF MEDICATION: [Size Variant]-fluid ounces of Children's Benadryl Dye-Free Allergy Liquid Medicine in bubble gum flavor is specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies
  • KIDS' ANTIHISTAMINE: This allergy medicine for kids contains 12.5 mg of diphenhydramine HCl in each 5 milliliter dose, an antihistamine that works to help alleviate children's allergy symptoms so they can start feeling more like themselves
  • EFFECTIVE SYMTPOM RELIEF: Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, sneezing, itching of nose or throat, and itchy, watery eyes
  • DYE-FREE FORMULA: Formulated to be free of dyes, alcohol, sugar, parabens & high fructose corn syrup, this allergy liquid is available in a kid-friendly bubble gum flavor & comes with a dosing cup to help give your kid's allergy symptoms a time out
  • HELP YOUR CHILD FEEL BETTER: From the brand moms turn to first to treat their children's upper respiratory allergies, this kid's allergy medicine helps your child feel better when they need it most by easing symptoms with its alcohol-free formula
No. 6
Amazon Basic Care Children’s 24 Hour Allergy Relief, Cetirizine Hydrochloride Oral Solution 1 mg/mL, Grape Flavor, Dye Free, 8 fl oz (Pack of 1)
7,540 Consomer Reviews
Amazon Basic Care Children’s 24 Hour Allergy Relief, Cetirizine Hydrochloride Oral Solution 1 mg/mL, Grape Flavor, Dye Free, 8 fl oz (Pack of 1)
  • ACTIVE INGREDIENT: Amazon Basic Care Children's All Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Zyrtec
  • 24 HOUR RELIEF: This children's allergy medicine provides all day relief from runny nose, sneezing, itchy nose or throat and itchy, watery eyes
  • TASTY GRAPE FLAVOR: This syrup comes in a grape flavor that kids will love
  • ONE DOSE PER DAY: Don't stop the play to keep the symptoms away; one dose relieves symptoms due to hay fever or other upper respiratory allergies for a full 24 hours
  • KID-FRIENDLY: This syrup is specially formulated for kids 2 years and older; parents can feel good about giving their kids safe and trusted medicine that is sugar free, dye free, alcohol free and gluten free
SaleNo. 7
Claritin Children's Allergy Medicine, 24-Hour Non-Drowsy Loratadine 5mg, Antihistamine Liquid for Kids Aged 2 Years and Older, Grape Flavored, 8 fl oz.
  • CONTAINS ONE 8 FL OZ BOTTLE: Each 5 mL teaspoon contains 5 mg of grape-flavored loratadine, non-drowsy allergy medicine with a kid-approved great taste
  • TRUSTED BRAND: Children's Claritin is the #1 pediatrician recommended non-drowsy oral children's allergy brand* and 98% of parents are satisfied with Children's Claritin**
  • POWERFUL, 24 HOUR INDOOR AND OUTDOOR ALLERGY MEDICINE: Relief of your worst allergy symptoms including sneezing, runny nose, itchy watery eyes, and itchy nose or throat, so your kids can focus on playing, not their symptoms
  • LIQUID KIDS ALLERGY MEDICINE: relieves allergy symptoms caused by over 200 indoor and outdoor allergens including pets, pollen, dust, and mold
  • DYE FREE, SUGAR FREE AND ALCOHOL FREE: Antihistamine that hinders the cascade triggered by allergens without making your children feel drowsy
  • HSA/FSA ELIGIBLE: Check your plan for coverage
  • Among oral OTC allergy brands
  • Based on a survey in which 800 parents of children were asked to rate the important factors in choosing an OTC allergy medication for their children aged 2-12, and how well Children's Claritin met those needs
No. 8
GoodSense Children's All Day Allergy Relief, Cetirizine Hydrochloride Oral Solution 1 mg/mL, Bubble Gum Flavor, Dye Free, Sugar Free, 4 Fluid Ounce
  • ACTIVE INGREDIENT: This product contains cetirizine hydrochloride, an antihistamine, which compares to the active ingredient in Children's Zyrtec
  • 24 HOUR ALLERGY RELIEF: One dose of GoodSense All Day Allergy Relief, Cetirizine Hydrochloride Oral Solution 1 mg/mL works for a full 24 hours
  • TREATS INDOOR AND OUTDOOR ALLERGY SYMPTOMS: GoodSense All Day Allergy Relief, Cetirizine Hydrochloride Oral Solution 1 mg/mL is approved to treat indoor and outdoor allergy symptoms in adults and children 2 years old and over
  • THIS ALLERGY MEDICINE provides temporary relief of sneezing, runny nose, itchy throat or nose and itchy, watery eyes
  • CHILDREN'S ALLERGY RELIEF: All Day Allergy Relief, Cetirizine Hydrochloride Oral Solution 1 mg/mL is bubble gum flavored, a taste kids love. This allergy medicine does not contain gluten, alcohol, sugar or dye
SaleNo. 9
Allegra Children's 12-Hour Allergy Relief Liquid, Non-Drowsy Indoor and Outdoor Allergy Medicine, 30 mg Fexofenadine HCI Antihistamine for Kids, Berry Flavor, 4 oz
  • INCLUDES: One (1) 4-ounce bottle of Allegra Children's 12-Hour Allergy Relief Liquid, Berry Flavor
  • 12-HOUR RELIEF: One dose of liquid antihistamine provides 12 hours of powerful relief from kids' allergy symptoms
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy OTC medication with 0% brain interference
  • FAST-ACTING: Children's 12-Hour allergy medicine starts working in one hour for relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra Children's liquid for seasonal outdoor and indoor allergens like pollen, ragweed, grass, trees, dust, mold, and pet dander
  • BERRY FLAVOR LIQUID: This allergy medicine for children 2 years and older comes in a berry flavor and goes down smoothly
  • ALLERGIST RECOMMENDED: Allegra is the No. 1 allergist-recommended non-drowsy brand among OTC oral antihistamines
SaleNo. 10
Flonase Children's Sensimist Allergy Relief Spray, 24 Hour Non-Drowsy Children's Allergy Medicine, Scent-Free, Alcohol-Free Fine Mist - 60 Sprays
  • One 60-spray bottle of Children's Flonase Sensimist Allergy Relief Spray; great for Spring, back-to-school, and Fall seasonal allergy relief
  • This children's allergy medicine provides non-drowsy 24 hour relief of nasal congestion, runny nose, sneezing, itchy nose, and itchy and watery eyes(1)
  • Scent-free, alcohol-free fine mist that kids will barely feel
  • Relieves nasal congestion, unlike single-ingredient antihistamine pills, chewables and syrups
  • Our allergy medicine for kids works any time of year to relieve indoor and outdoor allergy symptoms caused by pollen, mold, dust mites, and pet dander
  • Use 1 spray in each nostril once daily; formulated for children 2 to 11 years old
  • Safe to use daily for up to 2 months before checking with your child’s doctor
  • Use as directed
  • HSA and FSA eligible product

What is the purpose of a comparison site?

When you search for a product on the Internet, you can compare all the offers that are available from the sellers. However, it can take time when it is necessary to open all the pages, compare the opinions of the Internet users, the characteristics of the products, the prices of the different models… Offering you reliable comparisons allows us to offer you a certain time saving and a great ease of use. Shopping on the Internet is no longer a chore, but a real pleasure!
We do everything we can to offer you relevant comparisons, based on various criteria and constantly updated. The product you are looking for is probably among these pages. A few clicks will allow you to make a fair and relevant choice. Don’t be disappointed with your purchases made on the Internet and compare the best Baby & Children Allergy Medicine now!

Last update on 2025-04-28 / Affiliate links / Images from Amazon Product Advertising API